Hemp oil does have a number of uses and is often marketed as a cooking oil or a product that is good for moisturizing the skin. It is also used in the production of certain soaps, shampoos, and foods. It is also a basic ingredient for bio-fuel and even a more sustainable form of plastic. Hemp has been cultivated and used for roughly 10,000 years, and it definitely has useful purposes. However, a lack of cannabinoids, namely CBD, means that it has little therapeutic value.
If you think you may have a medical emergency, call your healthcare provider or 911 immediately. Any mention of products or services is not meant as a guarantee, endorsement, or recommendation of the products, services, or companies. Reliance on any information provided is solely at your own risk. Please discuss any options with your healthcare provider.
I have used CBD edibles, lotion, water & syrup. It can certainly cause your head to feel strange in high doses. In small doses it is highly therapeutic in larger does this is what I experienced… increased anxiety, strange feelings in the head, sweating, clamy & very unattached. It was scary but know that nothing bad can happen. The effects unfortunately at high doses can last for hours. It was almost 6 hours of strange discomfort. I thought I would end up in the hospital. I realized it was similar to taking too much THC & the results are you over react to whatever the symptoms are as they are perceived as exaggerated.
Due to my other issues, I’m extremely out of shape even though I’m not much overweight. I can’t even walk for 10 minutes without causing myself considerable pain. I do everything I can to avoid traveling in vehicles and only do so if it’s less than a 15 minute ride because it’s all my anxiety and other issues can manage. I’m only 39 and I feel like I’m not even a living person anymore and I’m sick of it. I’m desperate for a solution and mental health therapy, physical therapy, various prescriptions that have come and gone over the years have not given me much help at all. My body doesn’t react well to pharmaceutical pain relievers. I’ve been given many prescriptions over the years that I’ve stopped because they just didn’t work and they gave me weird reactions. None of those reactions were “serious” reactions, but they made me anxious and freaked me out. I’ve been prescribed several different medications over the years for my stomach issues and various nausea related issues (including Protonix, Zantac, Prevacid and Prilosec for my GERD issues, and Phenergan, Zofran and an anti-motion sickness patch I can’t remember the name of.) And I’m sick of being sick… I’m sick of taking so much nausea medication that makes me sleepy. I’m sick of being afraid of everything.
×